Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PORTEX; TRACHEOSTOMY TUBE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PORTEX; TRACHEOSTOMY TUBE
Model Number
100/541/080CZ
Medical Device Problem Code
Positioning Problem (3009)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
02/24/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient experienced discomfort after trach tube was inserted.Concerns on which size inner cannula is needed.No adverse patient effects were reported.
New Search
Submit an Adverse Event Report
Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY TUBE
MDR Report Key
11580284
Report Number
3012307300-2021-02570
Device Sequence Number
11953771
Product Code
BTO
UDI-Device Identifier
15019315106606
UDI-Public
15019315106606
Combination Product (Y/N)
N
Initial Reporter Country
IN
PMA/510(K) Number
K060945
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
03/28/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
100/541/080CZ
Device Catalogue Number
100/541/080CZ
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/26/2021
Initial Report FDA Received Date
03/28/2021
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
N
Patient Sequence Number
1